# SDR DALA2023111309327

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK WEB FR8-11 - Y765 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB LOC. FR8 TO FR 11 - Y765 IN COCKPIT AS PER A319 SRM 51-42-11. (0059172)
